Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Orbits of families of vector fields and integrability of systems with singularities


Author: Hector J. Sussmann
Journal: Bull. Amer. Math. Soc. 79 (1973), 197-199
MSC (1970): Primary 49E15, 58A30
MathSciNet review: 0310922
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 49E15, 58A30

Retrieve articles in all journals with MSC (1970): 49E15, 58A30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13152-0
PII: S 0002-9904(1973)13152-0